Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 27, 2013, 2:56 AM CDT for Fulton County, Illinois. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2013, 2:56 AM CDT (07:56 UTC)
- Expired
- May 27, 2013, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:30 AM CDT | FLASH FLOOD | 1 S Avon, IL | WATER FLOWING ACROSS RT 41 SOUTH OF AVON. IDOT PUTTING UP SIGNS. |
| May 27, 3:30 AM CDT | FLASH FLOOD | 4 W Canton, IL | WATER FLOWING ACROSS RT 9 IN SEVERAL LOCATIONS ACROSS FULTON COUNTY BETWEEN CANTON AND BUSHNELL. IDOT PUTTING UP SIGNS. |
| May 27, 7:00 AM CDT | HEAVY RAIN 1.71 | London Mills, IL | DCP GAGE READING. |
| May 27, 7:00 AM CDT | HEAVY RAIN 2 | 5 Ne Avon, IL | |
| May 27, 7:00 AM CDT | HEAVY RAIN 2.46 | St. David, IL | |
| May 27, 7:00 AM CDT | HEAVY RAIN 2.93 | 3 Ese Marietta, IL | DCP GAGE READING AT SEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS53 KILX 270756
FFWILX
ILC057-271400-
/O.NEW.KILX.FF.W.0019.130527T0756Z-130527T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 900 AM CDT
* AT 254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES SHOW 2 TO 3 INCHES OF RAIN HAS FALLEN
IN THE LAST COUPLE OF HOURS ACROSS MUCH OF THE COUNTY...WITH THE
HEAVIEST TOTALS BETWEEN AVON AND MARIETTA. ANOTHER 1 INCH OF RAIN
IS POSSIBLE THE REST OF THE NIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...LEWISTOWN...AVON...CUBA...FAIRVIEW...FARMINGTON...IPAVA...
LONDON MILLS AND ST. DAVID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4072 9045 4071 8999 4063 8999 4062 8987
4052 8987 4049 8988 4039 8999 4037 9005
4029 9007 4026 9011 4023 9012 4030 9045
$$
SHIMON1 follow-up statement
301
WGUS73 KILX 271356
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON MAY 27 2013
ILC057-271406-
/O.EXP.KILX.FF.W.0019.000000T0000Z-130527T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-
856 AM CDT MON MAY 27 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FULTON COUNTY WILL
BE ALLOWED TO EXPIRE AT 900 AM CDT...
AT 850 AM...RADAR INDICATED THAT THE HEAVY RAIN THREAT HAS
DIMINISHED AND THE RAIN HAD LARGELY MOVED EAST OF FULTON COUNTY.
THE FULTON COUNTY SHERIFF INDICATED THAT STANDING WATER ON AREA
ROADWAYS WAS SUBSIDING...SO THE FLASH FLOOD WARNING WILL BE ALLOWED
TO EXPIRE AT 9 AM. RADAR ESTIMATED THAT 4 TO 6 INCHES OF RAIN
FELL IN THE LAST 24 HOURS...IN A LARGE AREA FROM THE ILLINOIS
RIVER NORTHEAST OF HAVANA...NORTHWEST THROUGH LEWISTOWN AND
CUBA TO NEAR PRAIRIE CITY.
A FLOOD WARNING REMAINS IN EFFECT FOR THE SPOON RIVER. SOME
ROADS MAY BE FLOODED NEAR THE RIVER...SO REMAIN CAUTIOUS WHEN
TRAVELING NEAR THE SPOON RIVER TODAY.
ADDITIONALLY...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL
7 AM TUESDAY. ADDITIONAL THUNDERSTORMS LATER TODAY AND TONIGHT
MAY CONTAIN HEAVY RAIN...CAUSING A RENEWED FLOOD THREAT.
LAT...LON 4072 9045 4071 8999 4063 8999 4062 8987
4052 8987 4049 8988 4039 8999 4037 9005
4029 9007 4026 9011 4023 9012 4030 9045
$$
GEELHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:21 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 27, 12:21 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1221 AM CDT MON MAY 27 2013 .DISCUSSION... ISSUED 823 PM CDT SUN MAY 26 2013 A FEW MORE COUNTIES HAVE BEEN PLACED IN THE FLASH FLOOD WATCH THIS EVENING...COVERING THE FAR NORTHERN AREAS TO TAKE INTO ACCOUNT THE HEAVY RAINFALL MOVING THRU THIS EVENING. RAINFALL RATES WITH SOME OF THE MORE INTENSE CELLS HAVE RANGED FROM 1 TO 2 INCHES....WITH ADDITIONAL RAINFALL PUSHING IN FROM OUR NORTHWEST THIS EVENING. WARM FRONT JUST TO OUR SOUTH WILL SERVE AS THE FOCUS FOR SHOWERS AND THUNDERSTORMS TONIGHT INTO MONDAY...AND THEN THE PLACEMENT OF THE WARM FRONT ACROSS THE AREA WILL BE CRITICAL TO WHERE STORMS MAY FIRE AGAIN TOMORROW AFTERNOON. MODELS HAVE BEEN INSISTING IN PUSHING THE FRONT TO OUR NORTH BY TOMORROW EVENING BUT IF STORMS ARE WIDESPREAD TONIGHT...THAT MAY TEND TO KEEP THE BOUNDARY FURTHER SOUTH ACRS THE AREA TOMORROW AFTERNOON. THAT MAY BRING THE THREAT FOR STRONG TO POSSIBLY SEVERE STORMS IN PARTS OF OUR AREA IF WE CAN GET SOME SUNSHINE LATE TOMORROW MORNING INTO THE AFTERNOON HOURS. HAVE MADE THE NEEDED ADJUSTMENTS TO THE GRIDS WITH THE EASTWARD EXTENSION OF THE WATCH AND HAVE MADE SOME TWEAKS TO THE POPS AND EVENING TEMPERATURES...SHOULD HAVE THE UPDATED ZONES OUT BY 845 PM. && .AVIATION... ISSUED 1220 AM CDT MON MAY 27 2013 WARM FRONT AT 05Z EXTENDED FROM SOUTHWEST IOWA SOUTHEAST THROUGH NORTHERN MO AND INTO SOUTHERN IL AND IN. SEVERAL CONVECTIVE COMPLEXES HAVE OCCURRED TO THE NORTH OF THIS BOUNDARY THIS EVENING...AND ARE EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS IMPACTING THE CENTRAL IL TERMINALS. PRIMARILY MVFR CIGS AND VSBYS ASSOCIATED WITH SHOWERS...BUT ISOLATED IFR IN MORE INTENSE THUNDERSTORMS. PERIODIC SHOWERS AND STORMS ARE EXPECTED TO CONTINUE THROUGH 15Z. WINDS WILL GRADUALLY VEER AROUND TO THE SOUTHEAST THIS MORNING...AND EVENTUALLY SOUTH BY MONDAY AFTERNOON AS THE WARM FRONT GRADUALLY LIFTS NORTH. AS THE GRADIENT FIRMS UP SOME 15-18 KTS GUSTS ARE ANTICIPATED FOR THE AFTERNOON. WILL LIKELY SEE A BREAK IN THE ACTIVITY AROUND LATE MORNING OR MIDDAY...HOWEVER STRONG CONVECTION IS POSSIBLE DURING THE AFTERNOON...ESPECIALLY ALONG AND NORTH OF THE ADVANCING WARM FRONT. && .PREV DISCUSSION... ISSUED 252 PM CDT SUN MAY 26 2013 PROLONGED RAINY PERIOD CONTINUES FOR CENTRAL ILLINOIS. THIS MORNING SHOWERS LINED UP AND REMAINED OVER ONE AREA STRETCHING FROM JUST SOUTH OF GALESBURG SOUTHEAST TO SHELBYVILLE. AREAS ALONG THIS AXIS RECD BTWN 2.5 AND 3.5 INCHES OF RAIN...WITH MANY OTHER LOCATIONS BTWN 1 AND 1.5. WITH MORE RAIN ON THE WAY...CONCERN INCREASES FOR FLASH FLOODING THREAT. MANY DIFFERENT SOLUTIONS IN THE SHORT TERM FOR FURTHER DEVELOPMENT AND EVOLUTION OF STORMS. WITH THE CONVECTIVE RISK AS THE EVENING GOES ON...WILL GO AHEAD AND ISSUE A FF WATCH FOR PORTIONS OF CENTRAL ILLINOIS THROUGH TOMORROW. BEYOND THE SHORT TERM...FORECAST INTO THE LONG TERM IS STILL A CONFLICT OF SYNOPTIC WAVE PATTERNS AT DAY 6/7. FORECAST OUT THAT FAR A BLEND...WITH CONSIDERATION GIVEN TO UNCERTAINTY. SHORT TERM...TONIGHT THROUGH TOMORROW... PLENTY OF PRECIP IN THE CWA THIS MORNING SLOWLY BROKE INTO PIECES THIS AFTERNOON...THOUGH THE CONVECTIVE ELEMENT IS RETURNING WITH TS IN THE SW. RAP/RUC AND 4KM WRF SHOWING SOME MAJOR DIFFERENCES WITH THE EVOLUTION GOING INTO THE EVENING...THOUGH BOTH PRODUCING SOME RATHER EXTENSIVE QPF. WITH STREAK OF HEAVY PRECIP ALREADY FROM THIS MORNINGS STORMS FROM SOUTH OF GALESBURG TO SHELBYVILLE...AND ANOTHER 1 TO 2 INCHES POSSIBLE...AND A CONVECTIVE ELEMENT TO THE STORMS THIS EVENING POTENTIALLY BUMPING UP THOSE TOTALS LOCALLY...ISSUING A FF WATCH FOR AFFECTED COUNTIES. WOULD BE LESS CONCERNED DUE TO THE OVERALL DURATION OF THE EVENT...BUT 6HR FFG IN THE 2-2.5 INCH RANGE...AND THE CONVECTIVE ELEMENT ON A HOLIDAY WEEKEND TIP THE SCALE. LONGEVITY OF PRECIP TOMORROW EVENING VERY MUCH A FUNCTION OF LOCATION OF THE PASSING WARM FRONT...AND HAVE TERMINATED THE WATCH AT THIS POINT AT 00Z TOMORROW EVENING. HOWEVER...DEPENDING ON LOCATION OF THE BOUNDARY AND INTENSITY OF PRECIP...THIS MAY PROVE TO BE TOO CONSERVATIVE. IN ADDITION TO THAT...SOUTHERLY COMPONENT TO THE WIND BRINGING WARMER TEMPS IN THE REGION...WITH WARM AIR MOVING IN AT MIDLEVELS AS THE EAST SIDE OF THE UPPER RIDGE ERODES SOMEWHAT. WARM FRONT FORWARD PROGRESSION INTO THE REGION MAY BE TEMPERED QUITE A BIT BY RAIN COOLED AIR AS THE RAIN/CONVECTION GOES ON ALL DAY. VERY SIMILAR TO TODAY...AND HIGHS WILL BE REACHED AT VARYING POINTS THROUGHOUT THE DAY DEPENDING ON WHERE THE STORMS/CLOUDS ARE. IN SHORT...FORECAST IS PROBLEMATIC IN AN HOURLY SENSE TO SAY THE LEAST. THOUGH WARMER THAN TODAY...KEEPING THE TEMPS A BIT BELOW GUIDANCE...AND THE GEMNH HAS ACTUALLY PROVIDED A VERY POSSIBLE SOLUTION CONSIDERING THE GRADIENT FROM NE TO SW. LONG TERM...TUESDAY THROUGH SATURDAY... DEPENDING ON THE INTERACTION BTWN COLD POOLS AND THE SFC BOUNDARY...LOCATION OF THE SFC WARM FRONT A BIT OF A QUESTION MARK ON TUESDAY MORNING. POPS REMAIN PREDOMINANTLY IN THE NORTH...INVOF THE BOUNDARY. FORECAST ACTUALLY DRY FROM TUES NIGHT THROUGH WED NIGHT. WESTERN TROF DIGS IN...AMPLIFYING THE WAVE PATTERN OVER THE CONUS AND LEAVING THE UPPER MIDWEST IN SWRLY FLOW...AND MUCH OF IL IN WEAK FLOW...IF ANY...UNDER THE BUILDING RIDGE. VERY WARM MIDLEVELS AND THE GUIDANCE STARTING TO REFLECT THE SITUATION A LITTLE BETTER. RETURNING POPS ON THURS NIGHT/FRI SHOWING MORE OF A DELAY THAN THE 00Z RUN...AS IT HAS THE PAST FEW CYCLES. A BIT MORE CONFIDENCE FOR THUR NIGHT...AND FRIDAY SPECIFICALLY...WITH A COLD FRONT PASSAGE FRI NIGHT. STILL A DEBATE AS THE GFS AND ECMWF QUITE DIFFERENT IN HANDLING THE LARGE SCALE WAVE IN RELATION TO THE SFC SYSTEM. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036-037- 040>042-047-048-051>053-061. &&
Hazardous weather outlook, May 26, 3:24 PM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT SUN MAY 26 2013 ILZ027-036-040-041-047-271100- CASS-FULTON-KNOX-MASON-SCHUYLER- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE AREA HAS ALREADY RECEIVED HEAVIER RAIN THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVERNIGHT...WITH RIVER LEVELS ALSO RISING AGAIN ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. FLOODING ON THE SPOON RIVER SHOULD SUBSIDE ON TUESDAY...BUT WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ028>031-037-038-271100- MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND BECOME MORE NUMEROUS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED... SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED. ILZ049-050-271100- MORGAN-SCOTT- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME NUMEROUS DURING THE EVENING... CONTINUING OVERNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH SATURDAY. RIVER LEVELS WILL BEGIN TO RISE AGAIN ALONG THE ILLINOIS RIVER EARLY THIS WEEK. MINOR FLOODING WILL CONTINUE NEAR VALLEY CITY...AND MAY DEVELOP TOWARD MID WEEK AROUND MEREDOSIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-048-051>053-061-271100- CHRISTIAN-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 324 PM CDT SUN MAY 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. LOCALLY HEAVY RAIN HAS ALREADY OCCURRED THIS WEEKEND...AND THIS ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER... REPORTS OF RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED. ILZ043>046-054>057-271100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA OVERNIGHT... WITH THE HIGHEST CHANCES NORTH OF A DECATUR TO PARIS LINE. THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY AGAIN ON MONDAY. WHILE THESE ARE NOT EXPECTED TO BE SEVERE...SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...BUT THESE SHOULD NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE SCATTERED OVER THE AREA ON MEMORIAL DAY... BUT SHOULD DIMINISH DURING THE EVENING. THESE ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK...MAINLY FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, May 26, 11:05 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD GILSON 40.87N 90.20W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 97 NEAR GILSON.
1045 PM FLASH FLOOD 4 NE VICTORIA 41.07N 90.04W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 180 AT WALNUT CREEK.
1058 PM HEAVY RAIN TOULON 41.09N 89.86W
05/26/2013 M2.98 INCH STARK IL COCORAHS
RAINFALL TOTAL SINCE 7 AM THIS MORNING.
&&
DRHLocal storm report, May 26, 11:09 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 6 ENE WYOMING 41.10N 89.67W
05/26/2013 STARK IL EMERGENCY MNGR
6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
ROUTE 40.
&&
DRHLocal storm report, May 26, 11:14 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/26/2013 M1.65 INCH PEORIA IL NWS EMPLOYEE
&&
DRHLocal storm report, May 26, 11:44 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLASH FLOOD 4 SE MINONK 40.86N 88.98W
05/26/2013 WOODFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.
&&
DRHLocal storm report, May 27, 12:01 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD 1 S CAMP GROVE 41.07N 89.63W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.
1149 PM FLASH FLOOD WENONA 41.05N 89.05W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.
&&
DRHLocal storm report, May 27, 12:06 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 1 S WYOMING 41.05N 89.77W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 91 CLOSED DUE TO HIGH WATER.
0910 PM FLASH FLOOD WEST JERSEY 41.02N 89.93W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 78 AT WEST JERSEY CLOSED DUE TO HIGH WATER.
MULTIPLE SECONDARY ROADS AROUND THE COUNTY ALSO REPORTED
AS FLOODED.
0915 PM HEAVY RAIN ALTONA 41.12N 90.16W
05/26/2013 M2.55 INCH KNOX IL CO-OP OBSERVER
RAINFALL SINCE 6AM THIS MORNING.
0915 PM FLASH FLOOD ALTONA 41.12N 90.16W
05/26/2013 KNOX IL CO-OP OBSERVER
MULTIPLE SECONDARY ROADS REPORTED AS FLOODED.
0950 PM LIGHTNING GALESBURG 40.95N 90.38W
05/26/2013 KNOX IL TRAINED SPOTTER
REPORT OF MULTIPLE HOMES BEING STRUCK BY
LIGHTNING...CAUSING FIRES.
1035 PM FLASH FLOOD TOULON 41.09N 89.86W
05/26/2013 STARK IL EMERGENCY MNGR
ROUTE 91 AND 17 IN TOULON IS CLOSED DUE TO HIGH WATER.
MANY OTHER SECONDARY ROADS ACROSS THE COUNTY FLOODED AT
THIS TIME.
1040 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/26/2013 M1.75 INCH KNOX IL CO-OP OBSERVER
REPORT OF 1.75 INCHES OF RAIN SINCE 7AM TODAY. STORM
TOTAL OF 3.00 INCHES...INCLUDING RAIN FROM YESTERDAY.
1045 PM FLASH FLOOD GILSON 40.87N 90.20W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 97 NEAR GILSON.
1045 PM FLASH FLOOD 4 NE VICTORIA 41.07N 90.04W
05/26/2013 KNOX IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 180 AT WALNUT CREEK.
1055 PM FLASH FLOOD 6 ENE WYOMING 41.10N 89.67W
05/26/2013 STARK IL EMERGENCY MNGR
6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
ROUTE 40.
1058 PM HEAVY RAIN TOULON 41.09N 89.86W
05/26/2013 M2.98 INCH STARK IL COCORAHS
RAINFALL TOTAL SINCE 7 AM THIS MORNING.
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
05/26/2013 M1.65 INCH PEORIA IL NWS EMPLOYEE
1135 PM FLASH FLOOD 4 SE MINONK 40.86N 88.98W
05/26/2013 WOODFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.
1149 PM FLASH FLOOD WENONA 41.05N 89.05W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.
1149 PM FLASH FLOOD 1 S CAMP GROVE 41.07N 89.63W
05/26/2013 MARSHALL IL LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:36 PM CDT | Flash Flood Warning | ILX | Knox | 9 hr |
| May 26, 7:49 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark | 9 hr |
| May 26, 10:18 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 9 hr |
| May 27, 3:26 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| May 27, 4:25 AM CDT | Areal Flood Warning | ILX | Knox | 6 hr |
| May 27, 4:57 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 6 hr |
| May 27, 7:28 AM CDT | Areal Flood Warning | ILX | Peoria, Woodford | 6 hr |
| May 27, 10:57 AM CDT | Areal Flood Warning | ILX | Stark | 5 hr |
| May 27, 1:54 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 51 min |
| May 27, 1:59 PM CDT | Special Weather Statement | ILX | Logan, Menard | 46 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 27, 2:59 PM CDT | Tornado Warning | ILX | Sangamon | 31 min |
| May 27, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 50 min |
| May 27, 3:30 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 30 min |
| May 27, 3:32 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 27, 3:40 PM CDT | Special Weather Statement | ILX | Moultrie | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.